# SDR SWAA2020060977721

- Difficulty date: May 12, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 50,129 hours, 26,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 143A7502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE AT FCB BS500B AFT SIDE LBL24 WL156.  REMOVED AND REPLACED INTERCOSTAL ATTACH ANGLE AT FCB BSS 500B AFT SIDE LBL 24 WL 156 PER REF SRM 51-40-02-0G AND DWG NR 143A7502; 143A7505.
